Skip to Content

Shall I stop my erythromicin tabs as I am suffering from severe stomach pain, nausea and diarrhea?

Responses (4)

LaurieShay 8 Dec 2013

You need to contact your doctor so to let them know and they can choose a different antibiotic for your need.

smileyhappy 8 Dec 2013

Hi Gasketo,

You can call your pharmacist and let them know they will call your doctor for you to change the prescription.

Smileyhappy

Bleuidcowgirl 8 Dec 2013

https://www.drugs.com/sfx/erythromycin-side-effects.html
This is a link with side effects and what to do for help. There are several types of antibiotics out there. Your doc can always try another type. Good luck and feel better soon.

scowegi 11 Dec 2013

Go to the doctor or if after hours go to the emergency room. I am reading this three days after your post. Drink water and eat something to get your system balanced. Go to the doctor if this has not cleared up by now.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions